# SDR FDEA201506242000

- Difficulty date: June 24, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Part number: NFA6066593
- Part serial: 17WOFG00748770
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR ON CTR CARGO DOOR FWD LOWER EDGE.  EXISTING REPAIR EVALUATED & FOUND DEEP GOUGE MARK.  EXISTING REPAIR R & R CARRIED OUT IAW EA 1-5230-T0318606 P 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.  REFER TO WRI 52300851 FOR WORK DETAILS.  .
